Tokyo Journal of Mathematics

Analytic Functionals with Non-compact Carrier

Mitsuo MORIMOTO

Full-text: Open access

Article information

Source
Tokyo J. of Math. Volume 01, Number 1 (1978), 77-103.

Dates
First available in Project Euclid: 2 April 2010

Permanent link to this document
http://projecteuclid.org/euclid.tjm/1270216594

Digital Object Identifier
doi:10.3836/tjm/1270216594

Mathematical Reviews number (MathSciNet)
MR502814

Zentralblatt MATH identifier
0384.46027

Citation

MORIMOTO, Mitsuo. Analytic Functionals with Non-compact Carrier. Tokyo J. of Math. 01 (1978), no. 1, 77--103. doi:10.3836/tjm/1270216594. http://projecteuclid.org/euclid.tjm/1270216594.


Export citation